Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 88, NWS La Crosse, WI

September 21, 2016Clark County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 21, 2016, 5:33 PM CDT for Clark County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2016, 5:33 PM CDT (22:33 UTC)
Expired
Sep 21, 2016, 6:15 PM CDT
In force
42 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Clark County, WI

The radar

The La Crosse radar (KARX), 106 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1384 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

513 
WUUS53 KARX 212233
SVRARX
WIC019-212315-
/O.NEW.KARX.SV.W.0088.160921T2233Z-160921T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT WED SEP 21 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CLARK COUNTY IN CENTRAL WISCONSIN...

* UNTIL 615 PM CDT

* AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF NEILLSVILLE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GREENWOOD AROUND 555 PM CDT. 
  LOYAL AROUND 600 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GRANTON...HOG CORNERS...TIOGA...HIGHWAY 73 AND 98 AND CHRISTIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4451 9069 4466 9085 4482 9045 4478 9032
      4465 9032
TIME...MOT...LOC 2232Z 230DEG 26KT 4462 9071 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWRENCE
2 follow-up statements
569 
WWUS53 KARX 212250
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
550 PM CDT WED SEP 21 2016

WIC019-212315-
/O.CON.KARX.SV.W.0088.000000T0000Z-160921T2315Z/
CLARK WI-
550 PM CDT WED SEP 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CLARK COUNTY...

AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOYAL...OR
NEAR NEILLSVILLE...MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  LOYAL AROUND 600 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GRANTON...COUNTY ROADS H AND K...VEEFKIND...GLOBE AND HOG CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4454 9061 4470 9074 4482 9045 4478 9032
      4465 9032
TIME...MOT...LOC 2250Z 241DEG 24KT 4466 9058 

HAIL...1.00IN
WIND...<50MPH
 
$$

LAWRENCE
697 
WWUS53 KARX 212309
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
609 PM CDT WED SEP 21 2016

WIC019-212318-
/O.EXP.KARX.SV.W.0088.000000T0000Z-160921T2315Z/
CLARK WI-
609 PM CDT WED SEP 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY WILL
EXPIRE AT 615 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL OCCURRING ACROSS THE CENTRAL PORTIONS OF CLARK
COUNTY...WITH A FLASH FLOOD WARNING IN EFFECT THROUGH 715 PM. QUIET
A FEW REPORTS OF FLOODED ROADWAYS HAVE BEEN RECEIVED.

LAT...LON 4454 9061 4470 9074 4482 9045 4478 9032
      4465 9032
TIME...MOT...LOC 2308Z 230DEG 26KT 4474 9045 

$$

LAWRENCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 3:58 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Sep 21, 3:58 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
358 PM CDT Wed Sep 21 2016

.SHORT TERM...(This evening through Friday)
Issued at 358 PM CDT Wed Sep 21 2016

Rain...rain...go away! Unfortunately that doesn't seem very likely
as we wrap up the work week, with the main forecast concern being
timing, placement, and amounts of additional heavy rainfall...not to
mention the potential for severe storms into this evening. Midday
analysis places a warm front just touching our far southwestern CWA,
slowly bowing northward courtesy of diurnal mixing, with dew points
making a sizable jump toward the lower 70s west of the Mississippi
River. In the presence of quite steep low/mid level lapse rates,
that added moisture has led to CAPE values surging into the 3000+
J/kg range, with all focus for the next couple of hours on the
potential for severe storms. Overall deep shear isn't terribly
impressive, but 0-1/0-2km shear is rather impressive in the 30-40
knot range, with good turning right along the warm front. Given
lower LCL heights and said shear, can't at all rule out a few
tornadoes developing the next few hours, in addition to the
potential for some pretty large hail given normalized CAPE values of
around 0.4...indicative of some impressive instability. Could see
individual storms merge into more of a cluster with time with
perhaps an increasing wind threat.

Not to be forgotten, the even larger issue in the longer term
remains heavy rain potential into tonight and perhaps much of
Thursday as well. Approach of our next ripple in the flow and
associated even deeper surge of tropical moisture from the remnants
of Paine should work in tandem with another nocturnal increase in
low level jet forcing/moisture transport to deliver another
expanding axis of convection somewhere across the area. That
"somewhere" may ultimately be just a touch farther north than seen
last night as the better mass convergence focuses initially
along/north of I-94, but with hints among recent runs of CAM
guidance that we will see another southward drift with time - in
line with Corfidi vector propagation. Given PWAT values near the top
of the chart for late September and the tropical tap/strong elevated
instability/3-4km warm cloud depths, don't have any reason why
storms won't produce another 2-3 inches where they persist, with
localized amounts again up to 5 inches as noted with last night's
convection. Of course, exact placement is all but impossible to nail
down even at this hour, but suffice it to say flash flooding
concerns remain high, especially with many areas primed last night
with heavy rains.

Beyond tomorrow morning, don't have the best feeling how things will
play out, but with the warm frontal boundary still draped nearby and
persistent lift/instability near that feature, can't at all rule out
periods of showers and storms hanging tight through Thursday night
and even into Friday. Should see southern areas increasingly become
capped with time into Friday as upper troughing digging through the
Rockies builds sharp ridging aloft across the Mississippi valley.

.LONG TERM...(Friday Night through Wednesday)
Issued at 358 PM CDT Wed Sep 21 2016

Looking like the active weather pattern will continue into early
next week, with quite the upper trough (very fall-like) progged by
the majority of medium range guidance to work east through the
Plains into Saturday. Modest height falls, upper divergence, and
enhanced jet help should ignite yet another axis of showers and
likely some thunder across much of the region into Saturday night,
with some potential for severe storms pending timing given increased
shear aloft. There remains some question about how fast this system
will progress, with the ECMWF steadfast in its idea of a much slower
progression as more energy rounds the trough base and works a
frontal wave through the area toward Tuesday or Wednesday. The GFS
meanwhile also remains steadfast with its faster solution and a much
farther north closing off of an upper level low into early next
week. At this point, don't have any reason to go one way or the
other but the overall idea is still for continued rain chances at
various times, with perhaps a trend toward much cooler conditions
toward midweek. Will have to watch this pattern closely as the last
thing we need here is additional heavy rainfall (or any rain for
that matter), and the potential is there for another bout of
widespread heavier precipitation into the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1219 PM CDT Wed Sep 21 2016

General VFR conditions expected although a lot will depend on
convection with heavier storms producing IFR to MVFR at times. Very
scattered nature to storms, at least initially, will make it
difficult to time, but this evening storms expected to form larger
mesoscale convective system that would bring a more prolonged period
of intense rains and hence, limited visibilities and ceilings.
Hard to pin-point exact timing for that trend, but will look for
opportunities where convection is more likely at TAF sites.

&&

.HYDROLOGY...
Issued at 358 PM CDT Wed Sep 21 2016

Plenty of water yet to come per our current forecast, with flash
flooding concerns first and foremost the main concern overnight.
Many spots along and either side of the Mississippi picked up a
solid 2-4 inches overnight with some flash flooding/mud slides
noted. Additional forecast rainfall of 2-3 inches with localized
much higher amounts under any training storms should have little
trouble producing additional flash flood concerns tonight, though
the exact location of heaviest rain does remain somewhat in
question.

Looking longer term, river flooding on most if not all river
systems will become a bigger issue the next few days, with hints
that we may well see another bout of heavy rain later Saturday
into Sunday. We definitely don't need that, but given the setup,
don't be shocked to see upward trends on river forecasts over the
next couple of days.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Thursday evening for WIZ017-029-
     032>034-041>044-053>055-061.

MN...Flash Flood Watch through Thursday evening for MNZ079-086>088-
     094>096.

IA...Flash Flood Watch through Thursday evening for IAZ008>011-018-
     019-029-030.

&&

SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...SHEA
HYDROLOGY...Lawrence
Hazardous weather outlook, Sep 21, 3:05 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
305 PM CDT WED SEP 21 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-221100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
305 PM CDT WED SEP 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IN EFFECT. PERIODIC THUNDERSTORMS WILL
CONTINUE TONIGHT. THE MAIN THREAT FROM THESE STORMS IS HEAVY
RAIN WHICH WILL RESULT IN RIVER AND FLASH FLOODING. IN
ADDITION...THERE IS A THREAT FOR LARGE HAIL...ISOLATED
TORNADOES...AND DAMAGING WINDS...ESPECIALLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STORMS CAPABLE OF PRODUCING FLASH FLOODING AND RIVER FLOODING
WILL CONTINUE THROUGH THURSDAY EVENING. DUE TO THIS...A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR THIS TIME PERIOD.

PERIODIC STORMS ARE POSSIBLE FROM THURSDAY THROUGH TUESDAY. AT
THIS TIME...THE MAIN THREAT FROM THESE STORMS WILL BE LIGHTNING
AND HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

RAINFALL REPORTS AND OBSERVATIONS OF FLOODING SHOULD BE PASSED
ALONG TO US. WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED...BUT
A FEW GROUPS MAY BE NEEDED IF DAMAGING WIND OR TORNADOES DEVELOP.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

SHEA

In the hours before

Special weather statement, Sep 21, 2:59 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT WED SEP 21 2016

WIZ029-034-212045-
CLARK-JACKSON-
259 PM CDT WED SEP 21 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLARK AND
NORTHWESTERN JACKSON COUNTIES...

AT 258 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PRICE...OR 18
MILES NORTHEAST OF WHITEHALL...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. THIS STORM MAY
INTENSIFY AND MAY REQUIRE WARNINGS. MOVE INDOORS AND CONTINUE TO
MONITOR THE WEATHER.

THIS STORM WILL BE NEAR...
  FAIRCHILD AROUND 315 PM CDT.
  HUMBIRD AROUND 320 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEVIS...REQUA...SNYDER
LAKE...THE HIGHGROUND AND HIGHWAY 10 AND BALD PEAK ROAD.

LAT...LON 4451 9063 4443 9063 4454 9117 4459 9117
      4460 9113 4460 9092 4464 9092 4464 9064
TIME...MOT...LOC 1958Z 270DEG 26KT 4458 9110

AJ
Local storm report, Sep 21, 3:18 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
318 PM CDT WED SEP 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLASH FLOOD      CHRISTIE                44.65N 90.60W
09/21/2016                   CLARK              WI   EMERGENCY MNGR

            WATER OVER HIGHWAY 73

0255 PM     FLASH FLOOD      2 S CHILI               44.60N 90.35W
09/21/2016                   CLARK              WI   EMERGENCY MNGR

            WATER OVER ROAD - HIGHWAY 10 AND COUNTY Y

&&

AJ
Special weather statement, Sep 21, 4:09 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
409 PM CDT WED SEP 21 2016

IAZ018-212200-
FLOYD-
409 PM CDT WED SEP 21 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FLOYD COUNTY...

AT 408 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ROCKFORD...OR
14 MILES SOUTHEAST OF MASON CITY...MOVING NORTH AT 15 MPH.

DIME SIZE HAIL AND TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM.
THE RAINFALL COULD RESULT IN FLOODING...THEREFORE CONTINUE TO
MONITOR THE WEATHER FOR POSSIBLE WARNINGS.

THIS STORM WILL BE NEAR...
  ROCKFORD AROUND 415 PM CDT.
  NORA SPRINGS AROUND 435 PM CDT.
  RUDD AROUND 440 PM CDT.
  FLOYD AROUND 450 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IDLEWILDE STATE
PARK...OAKWOOD...HOWARDVILLE AND ROSEVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4321 9302 4321 9267 4296 9275 4296 9302
TIME...MOT...LOC 2108Z 200DEG 13KT 4303 9297

AJ
Local storm report, Sep 21, 4:22 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
422 PM CDT WED SEP 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     TSTM WND GST     2 S NORA SPRINGS        43.12N 93.01W
09/21/2016  M66 MPH          FLOYD              IA   FIRE DEPT/RESCUE

&&

AJ
Local storm report, Sep 21, 4:51 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
451 PM CDT WED SEP 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     NORA SPRINGS            43.14N 93.01W
09/21/2016                   FLOYD              IA   FIRE DEPT/RESCUE

            2 FOOT DIAMETER TREE DOWN ON HOUSE. RELAYED
            BY CHARLES CITY FD.

&&

TMS
Local storm report, Sep 21, 5:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
513 PM CDT WED SEP 21 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     2 W ROCKFORD            43.05N 92.99W
09/21/2016                   FLOYD              IA   FIRE DEPT/RESCUE

            TREES DOWN 2W OF ROCKFORD AS WELL AS IN NORA
            SPRINGS. WINDS ESTIMATED 60-70 MPH.

&&

LAWRENCE

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 11:26 PM CDTSpecial Weather StatementARXBuffalo109 min
Sep 21, 12:11 AM CDTSpecial Weather StatementARXClark, Jackson, Trempealeau109 min
Sep 21, 12:21 AM CDTSevere Thunderstorm WarningARXJackson, Trempealeau41 min
Sep 21, 1:25 AM CDTSpecial Weather StatementARXAdams, Buffalo, Clark, Jackson, Juneau, La Crosse and 3 more110 min
Sep 21, 1:45 AM CDTSevere Thunderstorm WarningARXAdams28 min
Sep 21, 2:23 AM CDTSpecial Weather StatementARXCrawford, La Crosse, Monroe, Richland, Vernon67 min
Sep 21, 3:31 AM CDTSpecial Weather StatementARXBuffalo, Jackson, La Crosse, Trempealeau119 min
Sep 21, 5:40 AM CDTFlash Flood WarningARXBuffalo, Trempealeau3 hr
Sep 21, 6:44 AM CDTFlash Flood WarningARXCrawford, Vernon6 hr
Sep 21, 8:26 AM CDTFlash Flood WarningARXJackson, La Crosse, Monroe, Trempealeau3 hr
Sep 21, 10:10 AM CDTRiver Flood WarningARXJackson3 days
Sep 21, 10:10 AM CDTRiver Flood WarningARXLa Crosse, Trempealeau6 days
Sep 21, 10:10 AM CDTRiver Flood WarningARXBuffalo, Trempealeau4 days
Sep 21, 10:10 AM CDTRiver Flood WarningARXBuffalo, Trempealeau7 days
Sep 21, 10:27 AM CDTRiver Flood WarningARXRichland, Vernon4 days
Sep 21, 10:27 AM CDTRiver Flood WarningARXVernon5 days
Sep 21, 10:27 AM CDTRiver Flood WarningARXCrawford5 days
Sep 21, 10:27 AM CDTRiver Flood WarningARXCrawford7 days
Sep 21, 10:27 AM CDTRiver Flood WarningARXCrawford8 days
Sep 21, 11:31 AM CDTFlash Flood WarningARXLa Crosse, Monroe3 hr
Sep 21, 12:55 PM CDTSpecial Weather StatementARXTrempealeau50 min
Sep 21, 1:01 PM CDTSpecial Weather StatementARXRichland44 min
Sep 21, 1:05 PM CDTSpecial Weather StatementARXClark55 min
Sep 21, 2:13 PM CDTFlash Flood WarningARXClark5 hr
Sep 21, 2:54 PM CDTSpecial Weather StatementARXAdams21 min
Sep 21, 2:59 PM CDTSpecial Weather StatementARXJackson46 min
Sep 21, 4:43 PM CDTRiver Flood WarningARXJuneau7 days
Sep 21, 5:44 PM CDTSpecial Weather StatementARXAdams, Juneau46 min
Sep 21, 5:57 PM CDTSevere Thunderstorm WarningARXAdams, Juneau, Monroe48 min
Sep 21, 6:58 PM CDTFlash Flood WarningARXAdams4 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.